Author = Hassani, Mahmoud
Number of Articles: 4
1. More on the Hermit-Hadamard inequality

Volume 12, Issue 2, Summer and Autumn 2021, Pages 2153-2159

Mahmoud Hassani; Mehdi Eghbali Amlashi


2. Local higher derivations on C*-algebras are higher derivations

Volume 9, Issue 1, Summer and Autumn 2018, Pages 111-115

Lila Naranjani; Mahmoud Hassani; Madjid Mirzavaziri


3. The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules

Volume 7, Issue 2, Winter and Spring 2016, Pages 127-132

Mehdi Mohammadzadeh Karizaki; Mahmoud Hassani; Dragan Djordjevic


4. A generalization of Martindale's theorem to $(\alpha, \beta)-$homomorphism

Volume 7, Issue 2, Winter and Spring 2016, Pages 143-151

Eqbal Keyhani; Mahmoud Hassani; Maryam Amyari